# SDR FDEA200903251406

- Difficulty date: March 25, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100 - FUSELAGE - PREVIOUS REPAIR AT FLOORBEAM LOCATED AT FR 55/58 AT Y-1200.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  THE REPAIR WAS REMOVED BECAUSE THE FLOORBEAM WAS REPLACED AS PER THE SRM 51-72-10 DUE TO CORROSION.
